

## "Training for trainers on the enforcement of the classification and labelling of mixtures and on authorisation"

# 04-05 October 2017, Helsinki

Marie Skłodowska Curie conference room

## **Chair: Mike Potts**

## Agenda

#### First Day 04 October 2017

Time	Item	Subject	Actor(s)		
08:30	1.0.	Arrival of participants and registration			
09:00	2.0.	Opening of the training event – welcome and housekeeping	Chair ECHA Forum Secretariat ECHA Head of Support, Forum and HelpNet Secretariat Unit		
09:15	3.0.	Thematic block 1: Classification and labelling of mixtures			
09:15		<ul> <li><b>3.1.</b> Introduction: Legal basis (25 min)</li> <li><b>3.2.</b> REACH-EN-FORCE 6 project and its connection to Training for trainers 2017 (10 min)</li> </ul>	Trainers		
		Questions & answers	Trainers, Participants		
10:00		<b>3.3</b> . Additivity approach (Calculation /summation method) - concentration thresholds - how and when? (35 min)	Trainers		
		Questions & answers	Trainers, Participants		
10.45	Mornir	rning coffee break (30 min)			
11:15		<ul> <li>3.4. How Downstream Users (DUs) (formulators), distributors and importers classify mixtures in practise? (30 min)</li> <li>3.5. Labelling and packaging issues (30 min)</li> </ul>	Trainers		
		Questions & answers	Trainers, Participants		
12:30	4.0	Discussions on cases - session 1	Trainers, Participants		
13:30	Lunch break (1 hour)				
14:30	5.0	Discussions on cases – session 2	Trainers, Participants		
16:00	Afternoon coffee break (30 min)				
16:30	6.0	Discussions on cases – session 3			
17:30	7.0.	Review of some of the discussion cases from day 1	Trainers, Participants		
18:00	8.0.	End of the First Day and the group photo	Chair		



#### Second Day, 05 October 2017

Time	Item	Subject	Actor(s)	
09:00	9.0.	Opening of the second day of the training event	Chair	
			ECHA Forum Secretariat	
09:10	10.0	Thematic block 2: Authorisation		
09:10		<b>10.1</b> Introduction to authorisation (30 min)	Trainers	
		<b>10.2</b> . Available tools (20 min)	Trainers, Participants	
		Questions and answers		
10:10		10.3. How to check conditions in the authorisation decisions (focus on the DUs) (30 min)	Trainers	
		Questions and answers	Trainers, Participants	
10:50	11.0.	Discussions on cases – session 4	Trainers, Participants	
11.45	Mornir	ng coffee break (30 min)		
12:15	12.0.	Discussions on cases – session 5	Trainers, Participants	
13:30	13.0.	Review of some of the discussion cases from day 2	Trainers, Participants	
14:00	14.0.	End of Second Day - Closing of the Training	Chair	
14.00	Sandwiches served after the closing of the meeting			